MAUDE Adverse Event Report: ELEKTA INC MONACO; SYSTEM, PLANNING, RADIATION THERAPY TREATMENT

ELEKTA INC MONACO; SYSTEM, PLANNING, RADIATION THERAPY TREATMENT
Model Number MONACO
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
The customer reported beams with mu calculated are showing 0% weight in the prescription tab.
 
Additional Manufacturer Narrative
B3 updated.G4 updated.H6 corrected.H10 corrected: the investigation was completed by conducting a thorough evaluation of the product and the reported information.With the information provided by the customer if the weight for selected beams is set to zero and the isodose display shows that these zero weight beams are not a contributing dose.However, the monitor units for these zero weight beams are not deleted and are dicom exported.If the mu is delivered for these beams, the dose delivered would be greater than the isodose display indicates.Elekta have been unable to reproduce this issue.The prescription page would show an inconsistency between the beam weight of zero and the monitor units displayed for the beam.The dose reference point page would show a beam dose of zero that is inconsistent with the non-zero monitor units of the beam.Qa checks completed by the user would detect the issue.No patients were mistreated.

Brand Name
MONACO
Common Device Name
SYSTEM, PLANNING, RADIATION THERAPY TREATMENT
Manufacturer (Section D)
ELEKTA INC
1450 beale street
suite 205
st. charles, mo
MDR Report Key9981769
Report Number1937649-2020-00008
Device Sequence Number4356176
Product Code MUJ
UDI-Device Identifier00858164002169
UDI-Public00858164002169
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K151233
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMONACO
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/23/2020
Supplement Date Received by Manufacturer11/13/2019
Initial Report FDA Received Date04/21/2020
Supplement Report FDA Received Date06/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1